# SDR SWAA2022020128477

- Difficulty date: December 22, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241KF UPPER SURFACE IS DELAMINATED / PASSENGER CABIN FLOOR PANEL 241KF WAS FABRICATED IAW SRM 53-00-50-2R-0 AND BOEING DWG 146A5810-53 56144U. 12/27/2017
